# SDR AALA202408019619

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 36,832 hours, 15,148 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR 2R ARMING HANDLE IS LOOSE. TIGHTENED ARMING HANDLE END AT DOOR 2R PER AMM 52-22-21.
